# SDR 03FDEA01989

- Difficulty date: November 26, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 1 SLAT TRACK CUT OUT I/B SKIN FOUND CRACKED DURING I/B SLAT RIGGING CHECK.  RT WING NR 1 SLAT TRACK CUT OUT I/B SKIN CRACK REPAIRED AS PER SRM 57-10-00 FIG 15   VOL1.
